# SDR AALA20140821011

- Difficulty date: August 21, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 63,829 hours, 10,269 cycles
- Engine: Ge CF680C2B6
- Engine time: 1,941 hours, 314 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

RIGHT ENG POWER WAS LAGGING & VIBRATING.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT ENG ON 08/23/2014.  SYS GND CHECKED NORMAL OPERATION OPEN.
